# SDR UALA2013061204014

- Difficulty date: June 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 77,375 hours, 23,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 440, BETWEEN S28-29R.  REMOVED DAMAGED SKIN, INSTALLED REPAIR DOUBLER AT BS 439.
